# SDR FDEA200909223366

- Difficulty date: September 22, 2009
- Submitted: September 23, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N504651
- Condition: Corroded
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSIDE NR 1 PYLON HAS EXFOLIATED SKIN, LBL 9.5 INCHES BETWEEN PP STA 125 AND PP STA 144, APPROX PP WL 137.  REMOVED AND REPLACED IAW SRM 51-40-02, REV 98.  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100 CRITERIA.
